DOI 10.1177/000456328802500415
The relationship between theophylline, caffeine and heart rate in neonates.
Аннотация
Plasma theophylline and caffeine levels were measured in neonates receiving aminophylline for apnoea. Significant levels of caffeine were present in neonates with high plasma theophylline levels and particularly in those children who had been on theophylline for 6 days, or more. Caffeine levels in plasma decreased slowly compared to theophylline. Tachycardia did not occur in any infants even at theophylline values greater than 20 mg/L. For theophylline concentrations above 10 mg/L there was no relationship between heart rate and drug level. Heart rate alone cannot be used to predict toxic drug levels, and high drug levels will not necessarily cause tachycardia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.